# SDR COMA0660713

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 25,793 hours, 22,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044
- Condition: Cracked
- Location: Lt Wing
- Part time: 25,793 hours, 22,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EDDY CURRENT INSPECTION OF THE WING PLANK DRAIN HOLES, TASK CARD 002-57-540/640-603, A CRACK WAS FOUND AT SW 66.75 BETWEEN STRINGER 14L AND 15L.  WING PLANK WAS REPAIRED IN ACCORDANCE WITH BOMBARDIER REO 601R-57-21-770 DATED 12-15-06.
